MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LONG HUMERAL DIAPHYSIS - L200 - 12

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LONG HUMERAL DIAPHYSIS - L200 - 12
Model Number 04.01.0230
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 oct 2025 lot 2409944: (b)(4) items manufactured and released on 17-jun-2024.Expiration date: 2029-jun-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department revision 3 months after the previous surgery due to humeral stem loosening.Bacteriological tests were negative.This was a second revision for this patient; the first one was done due to a periprosthetic fracture following a traumatic event.From the radiographic images, it is visible the long stem and a plate used in the previous revision used to stabilize the fractured humerus.The case is complex, the bone quality is compromised, it was in a challenging condition and failed to achieve integration.There is no indication of a device-related issue.Conclusions: aseptic loosening is a possible literature-described adverse event following shoulder arthroplasties and causes are often unknown.In this case, the loosening likely resulted from poor bone quality and complex anatomical conditions following previous trauma, which limited the potential for osseointegration and mechanical stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
The patient had primary surgery on (b)(6) 2020.On (b)(6) 2025, the patient underwent revision surgery due to a peri-prosthetic fracture with loosening of the baseplate following a fall.The surgeon revised the diaphysis, metaphysis and liner with new implants, while the baseplate and glenosphere were removed.No glenoid implants were placed at that time, as a custom glenoid implant was awaited.On (b)(6) 2025, the patient underwent revision surgery due to humeral stem loosening.Diaphysis, metaphysis and liner were revised and custom glenoid was implanted.Bacteriological tests were negative.

Brand Name
SHOULDER SYSTEM
Common Device Name
LONG HUMERAL DIAPHYSIS - L200 - 12
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23356471
Report Number3005180920-2025-01020
Device Sequence Number8871093
Product Code KWS
UDI-Device Identifier07630040734097
UDI-Public07630040734097
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K192967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0230
Device Lot Number2410177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight105 KG
Patient RaceWhite